Crazy month of April!

By Mick Mouse · Apr 30, 2012 ·
Rating:
3/5,
  1. Mick Mouse
    Well,I decided to get off of the fence and start making some serious headway on these medication issues that I have been dealing with for the past year. The first step was to get off of everything that is absolutely unessential, so I dropped the Lyrica, all the break-through meds, and the muscle relaxers, and I am currently stabilized with the BuTrans patch and the Cymbalta, with the MMJ as needed. I was absolutely amazed at the withdrawals that came with stopping the Lyrica, too! It was similar to a moderate opiate withdrawal in its physical effects, but it only lasted about a week and the middle three days were the worst. It was also all physical as well, with little or no adverse mental effects.

    Then, to make matters worse, I am still getting sick every morning and have no idea why. If I eat or drink anything other than water first thing in the morning, it all comes right back up. At first, I just assumed that it was related to the tapering process that I have been going through for the last year or so, but that does not seem to be the case. There is no "build-up" either, I am fine one minute and puking the next. Then, once it is gone, I am fine and can function somewhat normally. Something else I get to talk to get doctor about in a few days, I guess.

    Other than that, I haven't been around as much because, well.....Life intrudes! I am coming out of a fog of drugs and mental conditions, and life is exciting again! I go outside and do things rather than sit around huddled up in front of my computer. I am actively trying to re-engage in life and find some value and worth in this mundane existence. It is getting warm out again, so me and The Dog get out and explore our world, chase squirrels, go for car rides to out of the way places, and bark at the girls. I have my garden put in, and I spend a lot of time watching the plants grow.

    So, this month is over, and I am looking forward to the next one already!

Comments

To make a comment simply sign up and become a member!